MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT MINIBORE QUAD-FSEE, 4IV CNNTRS.4CKVS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT MINIBORE QUAD-FSEE, 4IV CNNTRS.4CKVS; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9283
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.".
 
Event or Problem Description
It was reported that 1 ext minibore quad-fsee, 4iv cnntrs.4ckvs leaked during use.The following was reported by the initial reporter: "our resuscitation department reported 2 events with potentially serious consequences related to the 4-way connectors reference mz9283.Twice there was a leak in the amine pathway leading to patient failure.For the first report on january 21, 2001, it was noted that the thread was crooked.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-03-29 h6: investigation summary one mfx2514mp sample was received without packaging for investigation; residual fluid was present in the device (appendix 1).A visual inspection of the mfx2514mp sample did not identify signs of damage or manufacturing defects which could have contributed to the customer's experience.Functional testing was performed by flushing all the lines and by subjecting the sample to pressure testing; no leakage was identified throughout testing.Additionally the sample was subjected to air pressure testing whilst submerged under water; again no leakage was identified throughout testing.The details of this feedback were shared with the legal manufacturer of the product, impromediform gmbh for investigation.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.It was not possible to confirm the root cause of the reported issue in this instance.Testing of the returned sample did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.
 
Event or Problem Description
It was reported that 1 ext minibore quad-fsee, 4iv cnntrs.4ckvs leaked during use.The following was reported by the initial reporter: "our resuscitation department reported 2 events with potentially serious consequences related to the 4-way connectors reference mz9283.Twice there was a leak in the amine pathway leading to patient failure.For the first report on (b)(6), 2001, it was noted that the thread was crooked.".

Brand Name
EXT MINIBORE QUAD-FSEE, 4IV CNNTRS.4CKVS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11608844
Report Number9616066-2021-50651
Device Sequence Number14427777
Product Code FPA
UDI-Device Identifier50885403230668
UDI-Public50885403230668
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9283
Device Catalogue NumberMZ9283
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1